Q. I am having my period for the second time this month. Is it normal?

Answered by
Dr. Nazma Parveen
and medically reviewed by iCliniq medical review team.
Published on Jun 19, 2018

Hi doctor,

I am having my monthly period for the second time this month, as well as feeling lightheaded with headaches and am in a lot of pain.

Dr. Nazma Parveen

Family Physician General Practitioner
#

Hello,

Welcome to icliniq.com.

Having periods more than once in a month can sometimes happen due to stress or other factors. But if it happens repeatedly, you may have to get yourself checked by a gynecologist.

Meanwhile, if you are having heavy bleeding, you can take tablet Tranexamic acid 500 mg twice daily till the bleeding stops.

For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician

Also Read Answers From:

Related Questions & Answers


I have four big fibroids. Is there any ayurvedic medication to shrink them?

Query: Hello doctor,I have four big fibroids. Two intramural 12 cm and 10 cm each and other two 4 and 10 cm each which are subserous. I do not have any symptoms except for frequent urination. My periods are also regular. Is there any medication to shrink the fibroids?  Read Full >>


Dr. Alka
Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. According to your condition, along with Ayurvedic medicines you also require panchakarma procedures like Vamana or Virechana. Vaman is emesis therapy and Virechana is purgation therapy. They are done under the supervision of a physician. They will help you in removin...  Read Full

Had sex two days before ovulation. Will I get pregnant?

Query: Hi doctor, I had unprotected withdrawal method sex two days before ovulation and had one I-pill within 30 hours. Today, I am experiencing period like cramps from morning. I just saw some spotting which may or may not be my early period. I am regular in my periods. My last period was on 12th of la...  Read Full >>


Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. This is not an implantation bleed or spotting at all, instead it is the initiation of a withdrawal bleed which is natural to occur after taking an emergency contraceptive pill like I-pill. The withdrawal bleeding is initiated within next 7-10 days after the pill and this ...  Read Full

Will eating bricks affect uterus?

Query: Hi doctor, I am a 26 year old female. Will eating bricks affect uterus? I do not have any side effects other than early periods. In the last two cycles my periods were five days earlier. Please explain.  Read Full >>


Dr. Arul Amuthan
Pharmacologist

Answer: Hi, Welcome to icliniq.com. People eat chalk piece or brick or sand due to the craving on it. This is due to anemia. Your hemoglobin (Hb) should be estimated and iron therapy should be given. Eating bricks never harm you and never affect the uterus system. But, it may lead to infection and diarrhea....  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.